# SDR SWAA2023112415612

- Difficulty date: October 28, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - MULTIPLES SPOTS WITH CORROSION AT MOP SILL BS 947+12 TO BS 986.5+5 RBL 47.5 WL 208 (MARKED)<[01] REMOVED AND REPLACED ASD MOP SILL IAW SRM 51-40-02 AND DWG # 147A8501;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE
